# SDR DALA2022050603166

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,043 hours, 29,020 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Barrier
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 FUEL LEAKING FROM RT WING INBOARD DRY BAY SUMPS. CORRECTIVE ACTION: SUMMARY OF NRC 00291- COMPLIED WITH ER/A 599122-14 REV ORIGINAL, ON RH WING FUEL TANK DRY BAY BARRIER PANEL W.S 285.65 TO 313.50. COMPLIED WITH ALL SFAR 88 AND CDCCL REQUIREMENTS. REFERENCE LOG PAGE 2219966 FOR FOLLOW ON INSPECTIONS. (2222660)
